$H^p$ spaces for Schrödinger operators

Volume 56 / 2002

Jacek Dziubański, Jacek Zienkiewicz Banach Center Publications 56 (2002), 45-53 MSC: Primary 42B30, 35J10; Secondary 42B25. DOI: 10.4064/bc56-0-4

Authors

  • Jacek DziubańskiInstitute of Mathematics
    University of Wrocław
    pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail
  • Jacek ZienkiewiczInstitute of Mathematics
    University of Wrocław
    pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image